Previous |  Up |  Next

Article

Title: O topologii. II  (Czech)
Title: On topology. II  (English)
Author: Boltyanskij, V.G.
Author: Yefremovich, V. A.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 4
Issue: 4
Year: 1959
Pages: 394-421
.
Category: math
.
Summary:
MSC: 54-01
idZBL: Zbl 0229.54002
Note: Článek Očerk osnovnych idej topologii z časopisu Matěmatičeskoje prosveščenie (1958), č. 3, přeložili Jiří Fábera a Jiří Gregor.  (Czech)
Note: Translated from Matematicheskoje prosveshchnie (1958), no. 3, by Jiří Fábera and Jiří Gregor.  (English)
.
Date available: 2010-06-21T09:47:52Z
Last updated: 2012-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/137735
.
Related article: http://dml.cz/handle/10338.dmlcz/137371
Related article: http://dml.cz/handle/10338.dmlcz/137075
.

Files

Files Size Format View
PokrokyMFA_04-1959-4_2.pdf 3.794Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo